Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Urologist   »  

Having blood in urine. Had hot peppers. Could this be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
I have blood in my urine no pain. I did eat hot peppers before this happened.
Posted Fri, 20 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Chakravarthy Mazumdar 31 minutes later
Brief Answer:

Detailed Answer:

Please do not be worried about slight blood show in the urine. If the urine turns cola colored then it is something to be addressed immediately.

Perhaps hot peppers caused some dehydration.

Slight blow show can occur because of breakage in the capillaries lining the urethra and prostate gland. They break easily and show in the urine. Also you are a 59 yr old male there is a chance of prostate enlargement due to testosterone. It shows up at this age and presses over the urethra. Prostate and urethra are highly blood supplied and you may see frequent capillary breakage. The other reason is water and flush off the blood stains. If you see cola colored urine you should rush to ER as it indicates injury or kidney problem.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor